# SDR UIEA2023013180054

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720 S43l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CORROSION FOUND ON STA 1720 STR 43L.( FX - STA 1720 STR 43L FUS SKIN CORROSION AREA REPAIRED IAW RI-53-00-16035 REV.A )
